Kook takes months to work up nerve to post at online Jonestown

My first post on this website after registering some months ago
« on: October 15, 2018, 12:35:13 pm »

[Buddie]

Dear All,

Finally I decided to write my introduction.

I did a cold turkey on June 21st 2018. I vividly remember that day.
Since then I’ve never touched benzos and throw away everything.

The reason for me going CT (which I absolutely discourage) is because, before quitting, I didn’t know what was making me feel the way I felt. Dr/dp, Insomnia, anxiety, almost run into panic attacks, chest pain, fatigue, headache, brain fog, depression, lethargy, and many more..
As soon as I realized that it was because of the benzo I was taking, I quit immediately.

Little did I know, that you should taper.

The benzo I was taking is called Lormatazepam (Minias – Italian brand). I was taking 7 drops (ca. 0.85mg) intermittently. I started to take them once a week, or once every 2 weeks – when I really couldn’t sleep. After 5 months at this pace, I started taking them almost all nights. In what were not even 2 weeks, I reached tolerance.

The 21st of October it will be exactly 4 months that I am benzo free. Even though I am not having all the symptoms that I was having the first 2 months, the struggle is still a lot.
I fell in severe depression, and my headache doesn’t want to leave me! Not even for a second. I still had dr/dp episodes, but not so strong as the first month. Sleep is coming and going in waves. I can see the improvements, but it feels like the road is still sooo long.

Wish me good luck!
Thanks for reading!

D.

MSG is like garlic to vampires for brainwashed Benzo Buddies members

MSG affecting sleep?
« on: September 10, 2018, 09:38:52 pm »

[Buddie]

Does anyone find that consuming MSG have an effect on how you feel or how you sleep? Anyone found a diet that helps you feel the most stable? Thank you

Re: MSG affecting sleep?
« Reply #1 on: September 19, 2018, 01:08:10 am »

[Buddie]

I was really sensitive to MSG and I could tell whenever I injested some. Especially when it was the type added to food vs natural MSG. Now it doesn’t bother me at all. I can eat anything I want.

End Psychiatry leader claims to have been raped by a psychiatrist

Kooks diagnose each other with hernias after eating ice cream

Please help just woke up with this I'm scared
« on: December 07, 2017, 03:44:23 am »

[Buddie]

I just got woken up with this, my heart was betting kind of fast, both my hands felt like they fell asleep feeling, then I started feeling really strange I didn’t know what was going on I ran to bathroom I felt weird as hell like I was going to pass out felt very thirsty pain in my chest my stomach bloated right up and I could feel like every nerve in the muscle pulsating this was scary. I did eat some ice cream and had a pretty vigorous hike today hunting can someone help me?

Re: Please help just woke up with this I'm scared
« Reply #1 on: December 07, 2017, 04:39:08 am »

[Buddie]

Hi, It’s the Ice cream that has bloated you and it sounds like maybe you have a Hiatus Hernia…withdrawal can cause them..the vagus nerve was Irritated by the bloat, hence the heartbeat hard and strange feeling..It will pass as the bloat goes down. the vagus nerve control’s all of this …heartbeat urinary tract ect. Tass.

Re: Please help just woke up with this I'm scared
« Reply #2 on: December 07, 2017, 09:22:28 am »

[Buddie]

Please don’t diagnose people with hernias or anything else. It’s hell on one’s potential health anxiety and there’s zero actual evidence to prove that that is what is wrong with the other person, but I bet it makes them nervous.
All those symptoms sound like withdrawal. I’ve had every one of them and I’m 110% sure I don’t have a hernia.

Nhbuck, you probably just overdid it today. I bet you dollars to doughnuts that you’ll be feeling better in a day or two. Maybe go easy on the dairy and sugar for a few days and see if that helps. Maybe take a walk tomorrow instead of a hike. I think a little exercise is good, but I know I feel weird If I do too much. Apparently vigorous hunting is too much right now. I hope you feel better soon.

Ashton disciple begs cult’s permission to take LSD ‘once in a blue moon’

psychodelic drugs after 2 years off clonazepam?
« on: November 27, 2017, 08:18:32 pm »

[Buddie]

It’s been almost 2 years since I last took a benzo. I feel pretty good. If I drink or smoke weed it sets me back, so I don’t do either. I eat well, exercise, meditate, do yoga. I take care of myself.

I’ve been wondering about psychodelic drugs and how they would affect my brain. I’m in a really good place right now, but theres some things in my life I’m having trouble reaching clarity on. I’m not the kinda person that would take psychodelics all the time or anything. More like once in a blue moon for the experience and the introspective reflection.

So I’m just wondering if anyone knows anything about how this would effect my brain. I’m still sensitive to gluten and marijuana and alcohol, so I’m wondering if it could screw up my brain, and if I’m better off not doing it.

FEAR OF FRITOS

the frito failure
« on: November 23, 2017, 03:54:39 am »

[Buddie]

After being terrified of my favorite delicious snack for the last 9 months i decided it was time that i try to eat my fritos honey bbq twists once more. I was hoping that i would no longer be sensitive and was going to post a success story about how i ate the fritos with no ill effects.

i proceeded to become extremely drowsy fall asleep for 6 or so hours and have nightmares and woke up feeling all confused.

No success story for me :S

Re: the frito failure
« Reply #1 on: November 23, 2017, 04:02:21 am »

[Buddie]

So sorry to hear that.

Re: the frito failure
« Reply #2 on: November 24, 2017, 06:18:54 am »

[Buddie]

We don’t have those here in the UK but I looked them up and read the ingredients and they contain Monosodium Glutamate.

https://www.fritolay.com/snacks/product-page/fritos/fritos-flavor-twists-honey-bbq-flavored-corn-chips click the nutritional facts one.

MSG isn’t good for you even if you’re in good health, it’s a known to spike withdrawal symptoms too.

Avoid foods containing MSG, it’s also a common ingredient in Chinese food as well.

http://www.benzobuddies.org/forum/index.php?topic=67426.0

Re: the frito failure
« Reply #3 on: November 24, 2017, 07:34:27 pm »

[Buddie]

urgh sorry to hear about this, unreal how sensitive we are :(

the frito failure is catchy though….

i think ill call my experience the “coffee catastrophe”  …where a half cup of coffee kicked me into a massive wave, the effects of which im still feeling it seems like 2 months later

Addict turns benzo taper into lifelong career

Feel like I completely screwed myself and now feel hopeless
« on: November 20, 2017, 10:07:02 pm »

[Buddie]

I can’t help but feel like my failed Valium crossover and then all of the one off updoses that I very stupidly took to help me sleep have completely screwed me up. I’ve never felt so physically sick or mentally off. It’s unbearable I’m bed ridden and absolutely overwhelmed with terror and irrational thoughts 24/7. I don’t know what to do anymore I think I kindled myself so badly. I just wanted relief. This is my history:

Last year I did a daily liquid microtaper from February until November. I would liquefy one of my .5 mg tablets in 100 mL’s of milk and take our 1.2 mL’s a day until it was gone. So I got down to 1.5 mg’s around November of last year when I was slammed with symptoms/side effects and after seeking advice I decided to updose to 2 and then ultimately reinstate back at 2.5. This did not stabilize me at all and I wish more than anything I had just held at 1.5. In May of this year I had a failed Valium crossover. I then went back to 2.5 and tried a dry cut going extremely slow and only got from 2.5 to 2.375 cutting at a little less than 5% but I felt so terrible that I again went back to 2.5 and actually tried going to 3 mg’s for six days to see if I could get relief and did not so I then went back to 2.5 which is where I am now and have been for a few months with occasional 5 mg Valium updoses mixed in.